Almost Sg- Continuity in Topological Spaces

Halgwrd M. Darwesh1, Nawroz O. Hessean2

1 Mathematics Department, School of Science , Faculty of Science and Science Education, University of Sulaimani
2 Kurdistan Institution for Strategic students and scientific Research, Department of Information and Technology

In the present paper, we introduce a new class of functions in between topological
spaces, namely the class of almost -continuous functions. Characterizations and
basic properties of this class of functions are obtained as well as the relationships of it
with some other classes of functions are studied.

Key Words: Sg-open set, semi-open set, g-closed set, Sg-continuous function. almostSg-continuous Function


[1] Abd-El-Monsef M. E., El-Deeb S. N. and Mahmoud R. A. (1983), β-open sets and β-continuous mappings, Bull.
Fac. Assint, Vol. 12, 77-90.
[2] Abdul-Jabbar A. M. (2000), $#- Continuity; Openness and Closed Graphs in Topological Spaces, M.SC. Thesis,

College of Science, Salahaddin Univesity.
[3] Andrijevic D. (1986), Semi-preopen sets, Math. Vesnik, Vol. 38, Issue 93, 24-36.
[4] Baker C.W. (2011), Weakly contra almost β-continuous functions, Int. J. Contemp. Math. Sciences, Vol. 6, No. 13,
601 – 610.

[5] Baravan A. Asaad (2007), Utilization of Some Types of Pre-open Sets in Topological Spaces, M.Sc. Thesis, Univ.
of Dohuk.
[6] Caldas, M., Jafari, S. and Navalagi, G. (2007), More on λ- closed sets in topological spaces, Revista Colombiana
de Matematicas , Vol. 41, 355-369.
[7] Darwesh H. M. (2011), A new type of semi-open sets and semi- continuity in topological spaces, Zanko J. of
Pure and Appl. Sci., Vol. 23, No.2, 82-92.
[8] Darwesh H. M. and Hessean N. O. (2015), SH-open sets in topological spaces, J. of Zankoy Sulaimani for Pure and

Appl. Sci., Accepted (Vol. 17, No. 3 (2015)).
[9] Darwesh H. M. and Hessean N. O. (2015), SH-continuity in topological spaces, Vol. 17, No. 3 (Accepted).

[10] Dontchev J., "Survey on preopen sets" ArXvi Math., Vol. 1, (1998), 1-18.
[11] Dorsett C. (1982), Semi-regular spaces, Soochow J. Math., Vol. 8, 45-53.
[12] Ekici E., Jafari S., Caldas M. and Noiri T. (2008), Weakly 7-continuous functions, Novi Sad J. Math. Vol. 38, N
o. 2, 47-56.
[13] Guo T. Y. (1981), A characterization of extremally disconnected spaces, J. Central China Normal Univ. Nature.
Sci., Vol. 12, No. 2, 169-170.
[14] Jafari S. and Noiri T. (1999), On almost strongly θ-semi-continuous functions, Acta Math. Hungar, Vol. 85, Issue
1-2, 167-173.
[15] Jafari S., Moshokoa S.P., Nailana K.R. and Noiri T. (2010), On almost 7-continuous functions, Vasile Alecsandri
Univ. of Bacau Facalty of Sci. Scientific Studies and Research Ser. Math. and Informatics, Vol. 20, No.1, 93-102
[16] Joseph J. E. and Kwack M. H. (1980), On S-closed spaces, Proc. Amer. Math. Soc.,
Vol. 80, No. 2, 341-348.
[17] Levin N. (1970), Generalized closed sets in topology, Rend. Circ. Math. Paleremo Vol. 19, No. 2, 89-96.
[18] Levine N. (1963), Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly, Vol. 70, 36-41.
[19] Majid M. (2013), A note on extremally disconnected spaces, Research Open J. of Information Sci., Vol. 1, No. 1,01-03.
[20] Mashhour A. S., Hasanein I. A. and El-Deeb S. N. (1982), A note on semi-continuity and precontinuity, Indian J.
Pure Appl. Math. Vol. 13, No. 10, 1119-1123.
[21] Moiz-Ud-Dinkan (1997), Weak forms of Continuity, Compactness and Connectedness, Ph.D. Thesis, Bahauddin
Zakariya Univ. Multan, Pakistan.
[22] Njastad O. (1965), On some classes of nearly open sets, Pacific J. Math., Vol. 15, No. 3, 961-970.
[23] Noiri T. (1980), On - continuous functions, J. Korean Math. Soc., Vol. 16, No. 2, 161-166.
[24] Noiri T. (1988), Almost - continuous functions, Kyungpook Math. J., Vol. 28, No. 1, 71-77.
[25] Noiri T., and Nasef A. A. (1997), Some weak forms of almost continuity, Acta Math. Hungar, Vol. 47, No. 3, 211-219.
[26] Park J. H., Lee B. Y., and Son M. J. (1997), On -semi-open sets in topological spaces, J. Indian Acad. Math.
Vol. 19, No. 1, 59-67.
[27] Shareef H. A. (2007), Sp -Open sets, Sp-Continuity and Sp-Compactness in Topological Spaces, M.Sc. Thesis,
Univ. of Sulaimani.
[28] Simmons G. F. (1963), Topology and Modern Analysis, Tata McGraw Hill.
[29] Singal M.K. and Singal A. R. (1968), Almost continuous mappings, Yokohama Math. J., Vol.16, 63-73
[30] Steen L. A. and Seebach J. A. (1978), Counterexamples in Topology, Springer Verlag New York Heidelberg Berlin.
[31] Velicko N. V. (1968), H-closed topological spaces, Amer. Math. Soc. Transl.,
Vol. 78, No. 2, 103-118.
[32] Willard S. (1970), General Topology, Addison-Wesley Publishing Company.